Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Convergence of stochastic processes


Author: V. S. Varadarajan
Journal: Bull. Amer. Math. Soc. 67 (1961), 276-280
DOI: https://doi.org/10.1090/S0002-9904-1961-10584-3
MathSciNet review: 0125625
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. D. Alexandrov, Additive set functions in abstract spaces, Mat. Sb. vol. 8 (1940) pp. 307-348; vol. 9 (1941) pp. 563-628; vol. 13 (1943) pp. 169-238.
  • 2. Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • 3. Eduard Čech, On bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 823–844. MR 1503374, https://doi.org/10.2307/1968839
  • 4. J. L. Doob, Heuristic approach to the Kolmogorov-Smirnov theorems, Ann. Math. Statistics 20 (1949), 393–403. MR 0030732
  • 5. Monroe D. Donsker, Justification and extension of Doob’s heuristic approach to the Komogorov-Smirnov theorems, Ann. Math. Statistics 23 (1952), 277–281. MR 0047288
  • 6. B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975
  • 7. Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • 8. John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • 9. Andrej Kolmogoroff and Juri Prochorow, Zufällige Funktionen und Grenzverteilungssätze, Bericht über die Tagung Wahrscheinlichkeitsrechnung und mathematische Statistik in Berlin, Oktober, 1954, Deutscher Verlag der Wissenschaften, Berlin, 1956, pp. 113–126 (German). MR 0082221
  • 10. Lucien LeCam, Convergence in distribution of stochastic processes, Univ. Calif. Publ. Statist. 2 (1957), 207–236. MR 0086117
  • 11. Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen. 1 (1956), 177–238 (Russian, with English summary). MR 0084896


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10584-3